MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A nonhealthcare professional reported that after the intraocular lens (iol)implantation surgery, the patient had glare, blurry vision, halos and star bursts.Hence the lens was explanted and replaced with another unspecified lens in a secondary procedure.The clinical reason for explant was mentioned as anisometropia and visual disturbances.This report is associated with multiple complaints.This file is 1 of 2.
 
Event or Problem Description
Additional information has been received that lens was exchanged with different model company lens.This report is associated with multiple complaints.This file is associated with right eye.
 
Additional Manufacturer Narrative
Additional information provided in b.5., d.1., d.2., d.4., h.3.And h.4.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23907672
Report Number1119421-2025-03275
Device Sequence Number21119067
Product Code MJP
UDI-Device Identifier00380652468572
UDI-Public(01)00380652468572(17)270131(11)230202(10)15566223
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWTT3
Device Catalogue NumberCNWTT3.220
Device Lot Number15566223
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/28/2026
Date Device Manufactured02/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown